The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Annales de l’Institut Henri Poincaré D

Full-Text PDF (931 KB) | Metadata | Table of Contents | AIHPD summary
Volume 3, Issue 3, 2016, pp. 257–320
DOI: 10.4171/AIHPD/29

Published online: 2016-09-14

Regular colored graphs of positive degree

Razvan G. Gurau[1] and Gilles Schaeffer[2]

(1) Ecole Polytechnique, Palaiseau, France
(2) Ecole Polytechnique, Palaiseau Cedex, France

Regular colored graphs are dual representations of pure colored $D$-dimensional complexes. These graphs can be classified with respect to a positive integer, their degree, much like maps are characterized by the genus. We analyze the structure of regular colored graphs of fixed degree and perform their exact and asymptotic enumeration. In particular we show that the generating function of the family of graphs of fixed degree is an algebraic series with a positive radius of convergence, independent of the degree. We describe the singular behavior of this series near its dominant singularity, and use the results to establish the double scaling limit of colored tensor models: interestingly the behavior is qualitatively very different for $3 ≤ D ≤ 5$ and for $D ≥ 6$.

Keywords: Colored graphs, classification, enumeration by degree

Gurau Razvan, Schaeffer Gilles: Regular colored graphs of positive degree. Ann. Inst. Henri Poincaré Comb. Phys. Interact. 3 (2016), 257-320. doi: 10.4171/AIHPD/29